# SDR WWMA100106

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 249412001
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR UNSAFE LIGHT INDICATION FAILS TO EXTINGUISH AFTER GEAR RETRACTION.  REPLACED THE LANDING GEAR CONTROL UNIT AND PERFORMED GEAR SWINGS.
